Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7845874, 15 pages
http://dx.doi.org/10.1155/2016/7845874
Research Article

Nonlocal Transport Processes and the Fractional Cattaneo-Vernotte Equation

1CONACYT-Centro Nacional de Investigación y Desarrollo Tecnológico, Tecnológico Nacional de México, Interior Internado Palmira S/N, Colonia Palmira, 62490 Cuernavaca, MOR, Mexico
2Departamento de Ingeniería Física, División de Ciencias e Ingenierías Campus León, Universidad de Guanajuato, 37150 León, GTO, Mexico
3Departamento de Electromecánica, Instituto Tecnológico Superior de Irapuato, 36821 Irapuato, GTO, Mexico
4Centro Nacional de Investigación y Desarrollo Tecnológico, Tecnológico Nacional de México, Interior Internado Palmira S/N, Colonia Palmira, 62490 Cuernavaca, MOR, Mexico

Received 19 February 2016; Accepted 17 April 2016

Academic Editor: Juan J. Trujillo

Copyright © 2016 J. F. Gómez Aguilar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. F. Gómez Aguilar, T. Córdova-Fraga, J. Tórres-Jiménez, R. F. Escobar-Jiménez, V. H. Olivares-Peregrino, and G. V. Guerrero-Ramírez, “Nonlocal Transport Processes and the Fractional Cattaneo-Vernotte Equation,” Mathematical Problems in Engineering, vol. 2016, Article ID 7845874, 15 pages, 2016. https://doi.org/10.1155/2016/7845874.